Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 21, NWS Wilmington, OH

March 30, 202510 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 30, 2025, 9:46 PM EDT for 10 counties in Ohio. It was in force for 59 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2025, 9:46 PM EDT (01:46 UTC)
Expired
Mar 30, 2025, 10:45 PM EDT
In force
59 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Highland County, OH, Licking County, OH, Madison County, OH, Pickaway County, OH, Ross County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 89 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 9:55 PM EDTTSTM WND DMG2 Sw Mount Sterling, OHPower poles down on 62. Time estimated from RADAR.
Mar 30, 9:55 PM EDTTSTM WND DMGGreenfield, OHPower pole down. Time estimated from RADAR.
Mar 30, 9:55 PM EDTTSTM WND GST 512 Nne Washington Court, OHKI23 AWOS.
Mar 30, 10:02 PM EDTTORNADO2 Wsw Obetz, OHNWS damage survey confirmed an EF0 in Obetz Ohio. Estimated maximum winds of 85 mph, with a path length of 2.6 miles.
Mar 30, 10:04 PM EDTTSTM WND GST 593 W Riverlea, OHCorrects previous tstm wnd gst report from 3 W Riverlea. ASOS station KOSU Columbus Ohio State University Airport.
Mar 30, 10:07 PM EDTHAIL 13 W Riverlea, OH
Mar 30, 10:11 PM EDTTSTM WND DMG2 W Obetz, OHDamaged siding, roof damage, carports damaged. Manufactured homes damaged.
Mar 30, 10:12 PM EDTTSTM WND DMG2 Sse Downtown Columbus, OHCorrects previous tstm wnd dmg report from 2 SSE Downtown Columbus. Large softwood trees snapped aloft.
Mar 30, 10:12 PM EDTTSTM WND DMG2 Sw Downtown Columbus, OHSeveral trees downed (some uprooted, some split at trunk), numerous grave headstones blown off of their bases.
Mar 30, 10:15 PM EDTTSTM WND DMGObetz, OHTree reported down on a home. Power lines down in the area. Time estimated from radar.
Mar 30, 10:15 PM EDTTSTM WND GST 543 W Urbancrest, OHKTZR AWOS.
Mar 30, 10:16 PM EDTTSTM WND DMG1 S Whitehall, OHMany trees uprooted, snapped at trunks, large branches broken off, shingles lifted from homes, siding lifted from homes, gutters torn down.
Mar 30, 10:17 PM EDTTSTM WND DMG1 S Whitehall, OHNumerous trees downed near East Mound St and Striebel. Time estimated by radar.
Mar 30, 10:29 PM EDTTSTM WND DMG4 Ne Pickerington, OHPower poles down, large tree downed across Tollgate Road south of 204. Large limbs downed.
Mar 30, 10:40 PM EDTTSTM WND GST 532 Nne Whitehall, OHASOS station KCMH Columbus John Glenn International Airport.
Mar 30, 10:53 PM EDTTSTM WND GST 593 W Riverlea, OHASOS station KOSU Columbus Ohio State University Airport.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 6:45 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 390 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 293 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
390 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
293 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted.

921 
WUUS51 KILN 310146
SVRILN
OHC041-045-047-049-071-089-097-129-141-159-310245-
/O.NEW.KILN.SV.W.0021.250331T0146Z-250331T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
946 PM EDT Sun Mar 30 2025

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Franklin County in central Ohio...
  Western Fairfield County in central Ohio...
  Eastern Fayette County in central Ohio...
  Pickaway County in central Ohio...
  Southern Delaware County in central Ohio...
  Western Licking County in central Ohio...
  Northeastern Highland County in south central Ohio...
  Southeastern Union County in central Ohio...
  Madison County in central Ohio...
  Ross County in south central Ohio...

* Until 1045 PM EDT.

* At 945 PM EDT, severe thunderstorms were located along a line
  extending from near Mechanicsburg to near Lynchburg, moving east at
  65 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Port Columbus Airport, East Ringgold, Interstate 71 at State Route
  38, East Monroe, Johnstown, Gahanna, Austin, Lithopolis,
  Knockemstiff, Center Village, Madison Mills, Williamsport,
  Worthington, Hilliard, New California, New Holland, Grandview
  Heights, Whitehall, Orient, and Clarksburg.

This includes the following Interstates...
 I-70 in Ohio between mile markers 77 and 118.
 I-71 in Ohio between mile markers 75 and 133.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

A Tornado Watch remains in effect until 100 AM EDT for central and
south central Ohio.

&&

LAT...LON 3924 8276 3924 8353 4026 8338 4032 8275
      4028 8275 4027 8264
TIME...MOT...LOC 0145Z 252DEG 55KT 4011 8357 3928 8375 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

McGinnis
3 follow-up statements
462 
WWUS51 KILN 310206 RRA
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1006 PM EDT Sun Mar 30 2025

OHC047-071-097-159-310215-
/O.CAN.KILN.SV.W.0021.000000T0000Z-250331T0245Z/
Fayette OH-Highland OH-Union OH-Madison OH-
1006 PM EDT Sun Mar 30 2025

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FAYETTE COUNTY IN
CENTRAL OHIO...NORTHEASTERN HIGHLAND COUNTY IN SOUTH CENTRAL OHIO...
SOUTHEASTERN UNION AND MADISON COUNTIES IN CENTRAL OHIO IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM EDT for central and
south central Ohio.

&&

LAT...LON 3924 8276 3925 8332 3953 8326 4005 8321
      4011 8319 4011 8317 4028 8314 4032 8275
      4028 8275 4027 8264
TIME...MOT...LOC 0205Z 251DEG 47KT 4020 8306 3937 8324 

$$

OHC041-045-049-089-129-141-310245-
/O.CON.KILN.SV.W.0021.000000T0000Z-250331T0245Z/
Franklin OH-Fairfield OH-Pickaway OH-Delaware OH-Licking OH-Ross OH-
1006 PM EDT Sun Mar 30 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR FRANKLIN...WESTERN FAIRFIELD...PICKAWAY...SOUTHERN DELAWARE...
WESTERN LICKING AND ROSS COUNTIES...

At 1005 PM EDT, severe thunderstorms were located along a line
extending from near Powell to 7 miles east of Greenfield, moving east
at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Port Columbus Airport, East Ringgold, Johnstown, Gahanna, Austin,
Lithopolis, Knockemstiff, Center Village, Williamsport, Worthington,
Hilliard, Grandview Heights, Whitehall, Orient, Clarksburg, Duvall,
Riverlea, State Route 138 at US Route 22, Columbus, and Frankfort.

This includes the following Interstates...
 I-70 in Ohio between mile markers 88 and 118.
 I-71 in Ohio between mile markers 89 and 133.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM EDT for central and
south central Ohio.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3924 8276 3925 8332 3953 8326 4005 8321
      4011 8319 4011 8317 4028 8314 4032 8275
      4028 8275 4027 8264
TIME...MOT...LOC 0205Z 251DEG 47KT 4020 8306 3937 8324 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

McGinnis
422 
WWUS51 KILN 310230
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1030 PM EDT Sun Mar 30 2025

OHC041-310239-
/O.CAN.KILN.SV.W.0021.000000T0000Z-250331T0245Z/
Delaware OH-
1030 PM EDT Sun Mar 30 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DELAWARE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM EDT for central and
south central Ohio.

&&

LAT...LON 3924 8276 3925 8307 4013 8280 4013 8276
      4028 8275 4027 8264
TIME...MOT...LOC 0229Z 252DEG 55KT 4031 8262 3948 8281 

$$

OHC045-049-089-129-141-310245-
/O.CON.KILN.SV.W.0021.000000T0000Z-250331T0245Z/
Franklin OH-Fairfield OH-Pickaway OH-Licking OH-Ross OH-
1030 PM EDT Sun Mar 30 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR EASTERN FRANKLIN...WESTERN FAIRFIELD...EASTERN PICKAWAY...WESTERN
LICKING AND EASTERN ROSS COUNTIES...

At 1029 PM EDT, severe thunderstorms were located along a line
extending from near Centerburg to near Kingston, moving east at 65
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
East Ringgold, Pickerington, Johnstown, Mooresville, Kingston, Brice,
Slate Run Metro Park, Lithopolis, Canal Winchester, Laurelville,
Circleville, Pataskala, Massieville, Jersey, Adelphi, Aw Marion State
Park, Etna, Tarlton, Blacklick Estates, and New Albany.

This includes I-70 in Ohio between mile markers 109 and 118.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM EDT for central and
south central Ohio.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3924 8276 3925 8307 4013 8280 4013 8276
      4028 8275 4027 8264
TIME...MOT...LOC 0229Z 252DEG 55KT 4031 8262 3948 8281 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

McGinnis
910 
WWUS51 KILN 310240
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1040 PM EDT Sun Mar 30 2025

OHC045-049-089-129-141-310250-
/O.EXP.KILN.SV.W.0021.000000T0000Z-250331T0245Z/
Franklin OH-Fairfield OH-Pickaway OH-Licking OH-Ross OH-
1040 PM EDT Sun Mar 30 2025

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN...WESTERN
FAIRFIELD...EASTERN PICKAWAY...WESTERN LICKING AND EASTERN ROSS
COUNTIES WILL EXPIRE AT 1045 PM EDT...

The storms which prompted the warning have weakened below severe
limits and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with these thunderstorms.

A Tornado Watch remains in effect until 100 AM EDT for central and
south central Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

&&

LAT...LON 3924 8276 3925 8307 4013 8280 4013 8276
      4028 8275 4027 8264
TIME...MOT...LOC 0240Z 270DEG 55KT 4016 8237 3933 8256 

$$

McGinnis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 7:52 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Mar 30, 7:52 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
752 PM EDT Sun Mar 30 2025

.SYNOPSIS...
Showers and thunderstorms will develop tonight ahead of a cold front
approaching from the west. Some of these storms will be strong to
severe. Drier conditions return for Monday and Tuesday. A more
active weather pattern returns once again by midweek and beyond, with
a favorable setup for multiple rounds of showers and storms through
the second half of the workweek.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Mid level shortwave over the Mid MS Valley to eject northeast acrs
the Great Lakes tonight as a robust 70-80KT jet rotates around its
east side. At the surface, low pressure over Northern IL to deepen
as it tracks northeast thru the Great Lakes this evening and into
southern Canada overnight. A southward trailing cold front will sweep
east across the area late tonight and early Monday.

Wind fields have responded ahead of this system with surface dew
points increasing into the lower and middle 60s in the warm sector -
feeding storms development in a corridor of moderate instability
across IL and IN. WoFS and HRRR take main push of initial line of
organized storms across Northern IN to our northwest. Additional storms
starting to develop across Central IN where visible Satl imagery
shows more sunshine and an axis of moderate instby. Expect convective
development to continue south into this favorable region of moderate
instby.

These discrete storms to organize in a favorable bulk shear
environment as they spread quickly east. These discrete storms are
expected to quickly transition into a linear or multi-storm cluster
mode.

If discrete storms make it into our far west/southwest - these
supercells will have a large hail and a strong tornado threat -
with the highest potential from the tri-state region and southwest.
The threat for damaging winds and possible embedded tornadoes will
persist with the linear feature due to the favorable low level shear
thru the mid to late evening hours. Eventually the convection will
weaken as it tracks across the Upper Ohio Valley and instability
decreases overnight.

The most likely time frame for severe weather looks to begin as
early as 6 pm in Eastern Indiana/Western Ohio and North Central KY
with chances increasing thru 8 PM and continuing through about 11 PM
as the line moves across ILN/s forecast area into Central Ohio and
Northeast KY.

In the post frontal environment lows tonight range from the lower 40s
northwest to the mid 50s southeast.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
Quieter conditions develop on Monday as the front clears the area in
the far southeast shortly after sunrise. Lingering showers persist
in the far southeast through early afternoon. Drier conditions evolve
area wide by late in the day but clouds look to linger. Temperatures
nearly-steady or slowly falling through the 50s and into the 40s by
late day. Northwest winds around 15 mph gust up to 25 mph.

Surface high pressure builds into the Great Lakes with skies becoming
partly cloudy Monday night. Chilly temperatures with lows from near
30 northwest to the upper 30s southeast.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Building heights on Tuesday will increase overnight lows overnight
about 10-15 from that morning's min temp. Afternoon highs will range
from 50 in the north to near 60 just south of the Ohio River.

A warm front will lift northeast through the region on Wednesday,
setting off a few showers as it crosses. Behind it, southeast wind
will become southerly and increase, advecting warmer air into the
region. Both winds and high temps on this day are underplayed in
guidance. Have increased both but this was more noticeable on the
wind field.

Deep zonal sw flow will pull in significant moisture to the region
during the day. In the evening, an upper level lobe of vorticity
will develop well ahead of the parent low that should track through
northern MN. Heavy rainfall including the possibility of strong to
severe storms looks to take aim on the region during the nighttime
hours of Wednesday.

The system will tail off over the tri-state and then orient more wsw-
ene on Thursday. The deep zonal flow continues with a more westerly
component and a surface high builds in the Upper Midwest. There
should be an area of frontogenesis over the region Thursday, with a
stationary front laying out sw-ne in the evening. The continued
plume of moisture co-located with low level convergence and a
developing front will bring a prolonged period of rain through
Friday.

The stationary front is progged to linger sw-ne over the region, and
another shot of rain developing to the north of it over the CWA
could begin Friday night and linger through Saturday.

Timing of waves along the stationary boundary will not become
apparent for a few days yet, but the boundary and atmospheric
profile above it are being forecast quite uniformly by models for
the extended period.

The main takeaway is the increased threat for a prolonged period of
consistent moderate to occasionally heavy rainfall that will be
enhanced at times with waves of low pressure tracking ne along the
stationary front. This pattern will set the stage for a significant
flooding threat to the region.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
A line of strong to severe storms has developed in the moderately
unstable airmass across IN and western Ohio ahead of a cold front.

This line of thunderstorms to push east across the TAF sites thru
about 03Z across the Central Ohio TAF sites. Some of the storms may be
strong to severe with damaging winds being the main threat. Have
gusts to 40KTs at KCVG/KLUK but winds could be locally higher.
Have timed out the impacts of lower visibility reductions at each
terminal with a TEMPO group of thunderstorms.

Coverage of thunderstorm activity should decrease from the west
between after 03Z, with mainly dry conditions expected thereafter.
However a few isolated showers will remain possible through daybreak
as the cold front progresses through the area.

A wind shift to the northwest will occur around 10z for western TAF sites
and continue to the east through 12z. MVFR ceilings are expected to
continue into Monday aftn in the post frontal environment.

OUTLOOK...MVFR CIGs may persist into Monday evening. Showers and
thunderstorms will be possible at times Wednesday and Thursday.
MVFR/IFR conditions will be possible at times Wednesday through
Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...Franks
AVIATION...AR
Hazardous weather outlook, Mar 30, 3:54 PM EDT, 5 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
354 PM EDT Sun Mar 30 2025

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-312000-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery-
Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
354 PM EDT Sun Mar 30 2025

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, central
Ohio, south central Ohio, southwest Ohio and west central Ohio.

.DAY ONE...This afternoon and tonight.

Showers and storms are expected this evening, some of which will be
severe. Damaging winds are the primary threat, though large hail and
a few tornadoes are also be possible.

.DAYS TWO THROUGH SEVEN...Monday through Sunday.

On Wednesday and Wednesday night, a few strong to severe storms are
possible. In addition, an active pattern with episodes of storms are
expected through Sunday. The potential of heavy rain with each wave
of systems poses a significant increase in the threat of flooding,
possibly widespread flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Mar 30, 9:28 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
928 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     Tstm Wnd Gst     2 NW Vandalia           39.91N 84.22W
03/30/2025  M58 MPH          Montgomery         OH   ASOS

            ASOS station KDAY Dayton International
            Airport.

&&
Local storm report, Mar 30, 9:30 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
930 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     Tstm Wnd Gst     2 SSE Wilmington        39.42N 83.82W
03/30/2025  M49 MPH          Clinton            OH   Official NWS Obs

&&
Local storm report, Mar 30, 9:31 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
931 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     Tstm Wnd Gst     2 SSE Wilmington        39.42N 83.82W
03/30/2025  M56 MPH          Clinton            OH   Official NWS Obs

            Corrects previous tstm wnd gst report from 2
            SSE Wilmington.

&&
Special weather statement, Mar 30, 9:34 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
934 PM EDT Sun Mar 30 2025

KYZ093-OHZ078>081-310200-
Campbell KY-Clermont OH-Highland OH-Adams OH-Brown OH-
934 PM EDT Sun Mar 30 2025

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHERN CAMPBELL...
CENTRAL CLERMONT...BROWN...NORTHWESTERN ADAMS AND HIGHLAND COUNTIES
THROUGH 1000 PM EDT...

At 934 PM EDT, strong thunderstorms were located along a line
extending from near Lynchburg to near Neville, moving east at 50 mph.

HAZARD...Wind gusts up to 45 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
New Richmond, May Hill, Gubser Mill, Nicholsville, State Route 32 at
US Route 68, Campbell County Lake, Belfast, Seaman, Point Isabel,
Highland Holiday, State Route 32 at US Route 62, Owensville, Bethel,
New Hope, Highland County Airport, Rocky Fork Lake, East Fork State
Park, Marshall, California, and Russell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 100 AM EDT for northern
Kentucky...and south central and southwestern Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3887 8440 3926 8400 3925 8384 3922 8384
      3922 8381 3925 8379 3923 8336 3889 8359
TIME...MOT...LOC 0134Z 273DEG 45KT 3923 8388 3888 8425

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH

McGinnis
Local storm report, Mar 30, 9:37 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
937 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     Tstm Wnd Gst     3 ESE Wilmington        39.43N 83.78W
03/30/2025  M60 MPH          Clinton            OH   ASOS

            KILN ASOS.

&&
Local storm report, Mar 30, 9:44 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
944 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     Tstm Wnd Dmg     1 E Harveysburg         39.50N 83.98W
03/30/2025                   Clinton            OH   NWS Employee

            Large trees down on 73 east of Harveysburg.
            Road closed. Time estimated by RADAR.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 8:10 PM EDTSevere Thunderstorm WarningILNHamilton65 min
Mar 30, 8:15 PM EDTTornado WarningILNButler, Hamilton30 min
Mar 30, 8:22 PM EDTSevere Thunderstorm WarningILNButler, Champaign, Clark, Darke, Greene, Miami and 2 more53 min
Mar 30, 8:34 PM EDTSpecial Weather StatementILNHardin, Logan, Union56 min
Mar 30, 8:36 PM EDTTornado WarningILNButler, Warren24 min
Mar 30, 8:40 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren65 min
Mar 30, 8:57 PM EDTTornado WarningILNButler, Clinton, Warren33 min
Mar 30, 9:07 PM EDTSevere Thunderstorm WarningILNBrown, Champaign, Clark, Clinton, Fayette, Greene and 4 more53 min
Mar 30, 9:11 PM EDTTornado WarningILNClinton, Fayette, Greene, Warren34 min
Mar 30, 9:20 PM EDTTornado WarningILNClinton, Fayette, Highland25 min
Mar 30, 9:26 PM EDTSpecial Weather StatementILNDelaware, Union49 min
Mar 30, 9:34 PM EDTSpecial Weather StatementILNBrown, Clermont, Highland26 min
Mar 30, 9:38 PM EDTTornado WarningILNFayette, Franklin, Madison, Pickaway37 min
Mar 30, 9:41 PM EDTTornado WarningILNClinton, Fayette, Pickaway, Ross34 min
Mar 30, 9:44 PM EDTTornado WarningILNClinton, Fayette, Highland, Ross31 min
Mar 30, 10:23 PM EDTSevere Thunderstorm WarningILNFairfield, Licking52 min
Mar 30, 10:39 PM EDTSpecial Weather StatementILNHocking51 min
Mar 30, 10:46 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking44 min
Mar 30, 10:53 PM EDTSpecial Weather StatementILNBrown, Clermont52 min
Mar 30, 11:13 PM EDTSevere Thunderstorm WarningILNAdams, Brown62 min
Mar 30, 11:38 PM EDTSpecial Weather StatementILNAdams37 min
Mar 30, 11:51 PM EDTSevere Thunderstorm WarningILNPike, Scioto54 min
Mar 30, 11:58 PM EDTSpecial Weather StatementILNPike32 min
Mar 31, 3:08 PM EDTFlood WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more6 days

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.